DOI 10.2174/0115748863327130240909044620
Possible Terbinafine and/or Itraconazole Induced Vasculitis - A Case Study.
Аннотация
INTRODUCTION
It is essential to exclude other causes, such as autoimmune diseases and bacterial infections, before attributing cutaneous/systemic vasculitis to drug use.
CASE STUDY: This report discusses the case of a young man who developed multi-organ failure and cutaneous vasculitis following the use of antifungal medications (terbinafine and itraconazole) for dermatophyte infections. Tests for autoimmune diseases and infections were negative. Given his drug history and a skin biopsy indicating leukocytoclastic vasculitis, it was inferred that the vasculitis was likely drug-induced. Despite treatment with steroids, intravenous immunoglobulins, and plasmapheresis, the patient did not survive, possibly due to delayed diagnosis and treatment.
CONCLUSION
In community practice, Drug-induced Vasculitis (DIV) is frequently overlooked. When patients present with skin rash, fever, and multi-organ dysfunction, DIV should be considered, particularly in the context of recent drug use. Over-the-counter antifungals, like terbinafine or itraconazole, can cause DIV and may be fatal if not promptly diagnosed and treated.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.